15 doctors weighed in:
I am suffering from anxiety and depression and am currently taking Zoloft (sertraline) however I am starting to feel like the Zoloft (sertraline) is causing me to be agitated.?
15 doctors weighed in

Dr. Christopher Guzik
Family Medicine
10 doctors agree
In brief: SSRI stimulation
Zoloft (sertraline) may cause agitation or overstimulation in some people.
Contact your healthcare provider and follow up as soon as possible.

In brief: SSRI stimulation
Zoloft (sertraline) may cause agitation or overstimulation in some people.
Contact your healthcare provider and follow up as soon as possible.
Dr. Christopher Guzik
Dr. Christopher Guzik
Thank
Dr. Paul Schwartz
Psychiatry
7 doctors agree
In brief: Rule out bipolar
If you experience agitation within the first several months of starting zoloft (sertraline), then you should probably discontinue the drug and be evaluated for possible bipolar disorder.
Individuals with antidepressant-induced agitation often have bipolar disorder. You may need a mood stablizer.

In brief: Rule out bipolar
If you experience agitation within the first several months of starting zoloft (sertraline), then you should probably discontinue the drug and be evaluated for possible bipolar disorder.
Individuals with antidepressant-induced agitation often have bipolar disorder. You may need a mood stablizer.
Dr. Paul Schwartz
Dr. Paul Schwartz
Thank
Dr. Alan Ali
Psychiatry
3 doctors agree
In brief: Zoloft (sertraline)
Possible if recent dose adjustmentoor anxiety worsening.
Consult your prescribing doctor.

In brief: Zoloft (sertraline)
Possible if recent dose adjustmentoor anxiety worsening.
Consult your prescribing doctor.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Bassam Amawi
Psychiatry
2 doctors agree
In brief: See U psychiatrist
To make sure zu don't have bad, and perhaps u need a lower dose of zoloft (sertraline).

In brief: See U psychiatrist
To make sure zu don't have bad, and perhaps u need a lower dose of zoloft (sertraline).
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Dr. Alan Ali
Psychiatry
In brief: Zoft
Possible, dose related.

In brief: Zoft
Possible, dose related.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors